# SDR SWAA2012123110982

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 64,667 hours, 54,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 6551463
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LOOSE.  FOUND BOTH FWD & AFT MOUNT BRACKET STANDOFFS WORN.  REMOVED AND REPLACED BRACKET ASSY FWD & AFT IAW MM.
